# SDR SWIA202157015

- Difficulty date: February 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH OUTBD GROUND SPOILER ALL ATTACH AND PCU LINK HARDWARE HAS CORROSION   (C-CHECK) RO 3/24/2021    INSTALLED NEW RH OUTBD GROUND SPOILER ATTACH AND PCU LINK HARDWARE REF CRJ-200 AMM 27-63-01-400-801, OPERATIONAL TEST CHECKED GOOD, SEE CONTINUATION CARD FOR DETAILS.
